# SDR 95FDEA01639

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK INDICATION IN FORWARD UPPER AND LOWER FASTENER HOLES AT BS 760, LBL 70.5 RIB UPPER CHORD, CRACKED IN 6 AND 12 O'CLOCK POSITIONS IN CHORD, BOTH HOLES.  REPAIRED DAMAGED AREA AT BS 760, LBL 70.5, RIB UPPER CHORD IAW SB 727-57-0112, FEDEX EO 7-5710-7-2308H PART 2 AND FEDEX EA 7-5710-26120.
